MathSciNet Relay Station
MathSciNet bibliographic data
MR2324339 47B47 (47L35)
Li, Jiankui; Pan, Zhidong; Xu, Huasu Characterizations of isomorphisms and derivations of some algebras. J. Math. Anal. Appl. 332 (2007), no. 2, 1314–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement